# SDR DXTAT2PL6D005FW9U

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 2,364 hours, 1,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  A STRONG ODOR WAS PRESENT PRIMARILY IN THE COCKPIT. THE ODOR IS MOST NOTICEABLE WHEN THE AIR SYSTEM IS CALLING FOR AN INCREASE IN TEMPERATURE.  COMPLIED WITH FIM 21-20-00, WITH NO DEFECTS NOTED AT THIS TIME. OK TO RELEASE AT THIS TIME.
